Comment on "numerical methods for stochastic differential equations"

American Physical Society
Publication Type:
Journal article
Burrage Kevin et al. 2006, 'Comment on "numerical methods for stochastic differential equations"', American Physical Society, vol. 74, no. 6, pp. 068701-1-068701-2.
Issue Date:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006004678.pdf43.87 kB
Adobe PDF
Wilkie (Phys. Rev. E 70, 017701 (2004)) used a heuristic approach to derive Runge-Kutta-based numerical methods for stochastic differential equations based on methods used for solving ordinary differential equations. The aim ws to follow solution paths with high order. We point out that this approach is invalid in the general case and does not lead to high order methods. We warn readers against the inappropriate use of deterministic calculus in a stochastic setting.
Please use this identifier to cite or link to this item: